# SDR SWIA200820873

- Difficulty date: December 20, 2008
- Submitted: January 23, 2009
- Operation: Air carrier
- Aircraft: N869AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7479
- Aircraft time: 20,367 hours, 16,354 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, CRACK ON AFT PRESSURE BULKHEAD AT LOWER BOTTOM LINTEL FITTING.  REPAIRED PER REO.
